Ask an expert
Question

20 Aug 2007

Please help!
Dear GynaeDoc,
I was on a course of Chlomid, and ovulated on 4/5 August. I had unprotected sex 3, 5 & 6 Aug. Since approx 16 Aug I had pregnancy symptoms - extreme sore and tender breasts, nauseous (but not vomiting), etc. I also experienced some light cramping. On 19 August I started bleeding very heavily and I experienced extreme discomfort and cramping. I had cramps/pains in my sides, and not "normal" menstrual cramps. I also experienced severe discomfort "up there" - it's very difficult to explain. It felt like muscle spasms. It was so bad, I could hardly walk (my knees litterally buckled when the spasms started - and it lasted about 20 - 30 seconds each). Today everything is fine, and my "period" gone.
My question is: is this just my period, or might something else be wrong? The reason why I'm sceptical is: I haven't had a period (except those induced by Provera) in more than a year due to PCOS.
Answer 301 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It probably means that the Clomid made you ovulate and your period was therefore different this month.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.